Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Memphis, TN

April 15, 2011Monroe County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2011, 1:35 PM CDT for Monroe County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 1:35 PM CDT (18:35 UTC)
Expired
Apr 15, 2011, 2:02 PM CDT
In force
27 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 21 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS54 KMEG 151835
SVRMEG
MSC095-151915-
/O.NEW.KMEG.SV.W.0110.110415T1835Z-110415T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
135 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 215 PM CDT

* AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER LOWNDES
  COUNTY...OR NEAR COLUMBUS AFB...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF SOUTHEASTERN MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3368 8849 3369 8850 3386 8823 3378 8823
      3374 8825 3374 8831 3372 8832 3369 8837
      3369 8838 3367 8840 3365 8851
TIME...MOT...LOC 1835Z 246DEG 36KT 3361 8841

$$
1 follow-up statement
777 
WWUS54 KMEG 151902
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
202 PM CDT FRI APR 15 2011

MSC095-151912-
/O.CAN.KMEG.SV.W.0110.000000T0000Z-110415T1915Z/
MONROE MS-
202 PM CDT FRI APR 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...

AT 202 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3368 8849 3369 8850 3386 8823 3378 8823
      3374 8825 3374 8831 3372 8832 3369 8837
      3369 8838 3367 8840 3365 8851
TIME...MOT...LOC 1902Z 246DEG 36KT 3369 8810

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:32 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 15, 12:32 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1232 PM CDT FRI APR 15 2011

.UPDATE...

FOR 18Z TAF CYCLE

&&

.PREV DISCUSSION... /ISSUED 1027 AM CDT FRI APR 15 2011/

UPDATE...
UPDATED FOR THE EXPIRATION OF TORNADO WATCH 139

DISCUSSION...

FIRST THREAT OF SEVERE STORMS HAS EXITED THE MIDSOUTH WITH
LINGERING RAIN AND THUNDER LIKELY TO CONTINUE FOR THE NEXT COUPLE
HOURS OVER PORTIONS OF NORTHEAST MISSISSIPPI. FURTHER NORTH AND
WEST SKIES WERE BEGINNING TO CLEAR WITH INCREASED MIXING EXPECTED
THROUGH EARLY AFTERNOON. THIS SHOULD VEER THE WINDS MORE SOUTHERLY
AND INCREASE THEM TO ADVISORY CRITERIA BY NOON.

COLDFRONT/DRYLINE AS OF 15Z WAS LOCATED ACROSS CENTRAL ARKANSAS
AND SHOULD REACH THE MISSISSIPPI RIVER BY 18-20Z. WITH DEWPOINTS
STILL NEAR 60F AND 500MB TEMPS ADVECTING IN AT OR NEAR -20C
EXPLOSIVE CONVECTION IS STILL ANTICIPATED THIS AFTERNOON WITH
MORE DISCRETE STORMS...BECOMING MORE OF A BROKEN LINE AS THEY MOVE
INTO WEST TENNESSEE AND NORTHERN MISSISSIPPI. VERY LARGE HAIL CONTINUES
TO BE THE MAIN THREAT WITH FAT CAPE IN THE -10C TO -20C ZONE.
DAMAGING WINDS WILL ALSO BE LIKELY WITH THE DRY MIDLEVELS. IT
SEEMS THAT THE ISOLATED TORNADO THREAT MAY BE HAMPERED SOMEWHAT
INITIALLY AS SURFACE WINDS SHOULD EVOLVE TO A MORE SOUTHWEST
COMPONENT IN THE MISSISSIPPI DELTA. HOWEVER...LOCATIONS FURTHER EAST
IN NORTHWEST AND WEST TENNESSEE AND ACROSS NORTHEAST MISSISSIPPI MAY
SEE SURFACE WINDS BACKED ENOUGH FOR A BETTER THREAT OF TORNADOES.
ACTIVITY WILL CONTINUE THROUGH EARLY EVENING...WITH LINGERING
SHOWERS MAINLY ACROSS NORTHWEST TENNESSEE OVERNIGHT. TEMPERATURES
TODAY SHOULD REBOUND BACK INTO THE 70S...WITH LOWS TONIGHT IN THE
40S TO LOW 50S.

JAB

PREV DISCUSSION... /ISSUED 649 AM CDT FRI APR 15 2011/

UPDATE...
UPDATED FOR AVIATION.

PREV DISCUSSION... /ISSUED 254 AM CDT FRI APR 15 2011/

DISCUSSION...
FORWARD PROPAGATING SEVERE QLCS WAS HEADED RAPIDLY EAST THROUGH
CENTRAL AR AT DISCUSSION TIME...WELL AHEAD OF THE 00Z NAM AND 03Z
HRRR FORECAST SOLUTIONS. TORNADO WATCH REMAINS IN EFFECT ACROSS
ALL OF THE MIDSOUTH THROUGH 15Z...10 AM CDT.

TIMING ISSUES ASIDE... NAM MODEL SUGGEST AN ADDITIONAL CONVECTIVE
LINE WILL FORM ALONG AND EAST OF THE MS RIVER THIS AFTERNOON IN
RESPONSE TO RATHER STRONG SHORTWAVE ROUNDING THE BASE OF THE UPPER
LOW CENTERED NEAR KC MO. 00Z NAM PROGGED MIXED LAYER MUCAPES OF
1500 J/KG...WITH POCKETS OF 3000 J/KG...SUGGESTING SEVERE THREAT
WILL NOT LIKELY END WITH THE PASSAGE OF THIS MORNING/S SEVERE
QLCS.

FEW CHANGES MADE BEYOND TODAY. AFTER A QUIET WEEKEND... EXPECT
MENTIONABLE RAIN CHANCES THROUGH THROUGH THE UPCOMING WEEK AS NEAR
STATIONARY FRONT OSCILLATES OVER THE MIDSOUTH. RAIN CHANCES WILL
ENHANCED BY DAYTIME HEATING AND THE PASSAGE OF SHORTWAVES EMBEDDED
IN WEST/SOUTHWEST FLOW ALOFT.

PWB

&&

.AVIATION...

18Z TAF CYCLE

A DRY LINE WILL MOVE ACRS THE TAF SITES FROM 18Z THRU 02Z. PRIOR
TO THE DRY LINE PASSAGE...XPCT SCT TSRA WITH WIND GUSTS TO 35KTS
AND POTENTIAL LARGE HAIL UP TO 1.75 INCH DIAMETER. MVFR CIGS/IFR
VSBYS WILL ALSO BE POSSIBLE WITH STRONGER STORMS.

WINDS WILL SHIFT TO A WESTERLY DIRECTION BEHIND THE DRY LINE AND
DIMINISH AFTER 02Z.

OKULSKI

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  48  65  47  76 /  10  10   0   0
MKL  47  61  40  73 /  40  10   0   0
JBR  46  63  42  73 /  10  10   0   0
TUP  49  67  41  75 /  30  10   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 15, 9:21 AM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
921 AM CDT FRI APR 15 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161630-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
921 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST
MISSISSIPPI LATER TODAY... AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER NORTHWEST MISSISSIPPI...WEST TENNESSEE THE
BOOTHEEL OF MISSOURI...AND EXTREME NORTHEAST ARKANSAS. THE PRIMARY
THREATS THIS AFTERNOON WILL BE VERY LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF NEXT
WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

JAB

In the hours before

Local storm report, Apr 15, 11:15 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
            RANDOLPH, MISSISSIPPI.

&&

JLH
Local storm report, Apr 15, 11:16 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
            PONTOTOC COUNTY.

&&

JLH
Local storm report, Apr 15, 11:24 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     SCOTTS HILL             35.52N 88.25W
04/15/2011                   HENDERSON          TN   LAW ENFORCEMENT

            TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
            REPORTED DOWN IN WESTERN HENDERSON COUNTY.

&&

JLH
Local storm report, Apr 15, 11:38 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     COFFEEVILLE             33.98N 89.68W
04/15/2011                   YALOBUSHA          MS   LAW ENFORCEMENT

            A FEW TREES REPORTED DOWN IN COFFEEVILLE.

&&

JLH
Local storm report, Apr 15, 11:46 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1146 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     5 E DYERSBURG           36.04N 89.29W
04/15/2011                   DYER               TN   EMERGENCY MNGR

            MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
            LIMBS FALLING ON AND DAMAGING CARS.

&&

JLH
Local storm report, Apr 15, 12:20 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     3 W CALDWELL            35.08N 90.87W
04/15/2011                   ST. FRANCIS        AR   LAW ENFORCEMENT

            *** 1 FATAL, 1 INJ *** DOUBLE WIDE MOBILE HOME PICKED UP
            AND DEPOSITED DOWN WIND IN ADJACENT FIELD ALONG COUNTY
            ROAD 267. TIME IS ESTIMATED.

0348 AM     TSTM WND DMG     FORREST CITY            35.01N 90.79W
04/15/2011                   ST. FRANCIS        AR   EMERGENCY MNGR

            SEVERE WINDS REMOVED THE ROOF FROM THE COUNTRY HEARTH
            HOTEL ALONG HOLIDAY DRIVE IN FORREST CITY.

0408 AM     TSTM WND DMG     3 S JONESBORO           35.78N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN U.S. HIGHWAY 63 AND COMMERCE DRIVE

0409 AM     TSTM WND DMG     5 S JONESBORO           35.75N 90.69W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            TREES DOWN ON HOMES AND VEHICLES. CAMPING TRAILER
            OVERTURNED IN LOT.

0415 AM     TSTM WND DMG     5 E BAY                 35.74N 90.47W
04/15/2011                   CRAIGHEAD          AR   BROADCAST MEDIA

            DAMAGED SHED AND POWER LINES DOWN IN TOWN OF LUNSFORD
            ALONG HIGHWAY 158

0418 AM     TSTM WND DMG     BAY                     35.74N 90.56W
04/15/2011                   CRAIGHEAD          AR   EMERGENCY MNGR

            POWER LINES DOWN AT MAIN AND CENTRAL

0420 AM     TSTM WND DMG     MARION                  35.21N 90.20W
04/15/2011                   CRITTENDEN         AR   EMERGENCY MNGR

            1 TRAILER COMPLETELY DESTROYED WITH MINOR INJURIES. 3
            TRAILERS SUFFERED MINOR DAMAGE. TREES DOWN ON CARS. POWER
            LINES DOWN. ALL IN LAKESHORE COMMUNITY.

0500 AM     TSTM WND DMG     5 E DYERSBURG           36.04N 89.29W
04/15/2011                   DYER               TN   EMERGENCY MNGR

            MULTIPLE TOPPED AND DOWNED TREES ALONG WITH LARGE TREE
            LIMBS FALLING ON AND DAMAGING CARS.

0655 AM     TSTM WND GST     3 S OAKLAND             34.01N 89.91W
04/15/2011  E60.00 MPH       YALOBUSHA          MS   TRAINED SPOTTER

            TREE DEBRIS BLOWN BY WIND VISIBLE AT TIME OF THE REPORT

0700 AM     TSTM WND DMG     COFFEEVILLE             33.98N 89.68W
04/15/2011                   YALOBUSHA          MS   LAW ENFORCEMENT

            A FEW TREES REPORTED DOWN IN COFFEEVILLE.

0720 AM     TSTM WND DMG     SCOTTS HILL             35.52N 88.25W
04/15/2011                   HENDERSON          TN   LAW ENFORCEMENT

            TREES DOWN COVERING THE ROADS IN SCOTTS HILL. ALSO TREES
            REPORTED DOWN IN WESTERN HENDERSON COUNTY.

0744 AM     TSTM WND DMG     CORINTH                 34.94N 88.52W
04/15/2011                   ALCORN             MS   LAW ENFORCEMENT

            TREE REPORTED DOWN AT THE INTERSECTION OF FOOT STREET AND
            WASHINGTON/POLK STREETS IN CORINTH.

0750 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            PORCH DESTROYED AND LIFTED OVER A MOBILE HOME IN
            RANDOLPH, MISSISSIPPI.

0800 AM     TSTM WND DMG     RANDOLPH                34.18N 89.17W
04/15/2011                   PONTOTOC           MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE SOUTHERN PORTIONS OF
            PONTOTOC COUNTY.

0806 AM     TSTM WND DMG     5 S TROY                34.09N 88.90W
04/15/2011                   PONTOTOC           MS   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG NEW SALEM ROAD.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:56 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica79 min
Apr 15, 4:39 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica66 min
Apr 15, 5:54 AM CDTSevere Thunderstorm WarningMEGTallahatchie66 min
Apr 15, 6:41 AM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha64 min
Apr 15, 7:34 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc56 min
Apr 15, 8:10 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc65 min
Apr 15, 12:01 PM CDTSevere Thunderstorm WarningMEGMonroe44 min
Apr 15, 12:31 PM CDTFlash Flood WarningMEGMonroe5 hr
Apr 15, 12:48 PM CDTSevere Thunderstorm WarningMEGMonroe42 min
Apr 15, 1:41 PM CDTSevere Thunderstorm WarningMEGTishomingo20 min
Apr 15, 2:26 PM CDTRiver Flood WarningMEGMonroe21 hr
Apr 15, 2:26 PM CDTRiver Flood WarningMEGLowndes, Monroe21 hr
Apr 15, 3:10 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe50 min
Apr 15, 5:09 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more51 min
Apr 15, 5:58 PM CDTTornado WarningMEGPrentiss, Tishomingo32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.